Doctor insights on:
Buspirone And Sertaline
They can compliment: each other well. I use this combo often with patients. ...Read more
Yes: That's not at all an unusual combination and those are small doses for both meds. Most people will need to gradually increase the zoloft (sertraline) to get to a therapeutic dose and will most likely need to gradually increase the Buspirone as well in order to get any advantage from it. ...Read more
No: In my practice, with my patients, I have not seen a patient with fatigue caused by either zoloft (sertraline) or buspirone, either along or together. If you are taking them for depression and anxiety, fatigue may be caused from either underlying condition. Please consult with your treating physician. ...Read more
My husband took sertraline 50mg and buspirone 7.5mg and he felt very dizzy and he felt like breaking things. Is that normal?
Yes: Both of there medications have side effects that you describe and those side effects are magnified many times when taken together. Consult with the prescribing physician. ...Read more
Many options: There are multiple options. Hormonal treatments such as birth control pills, Progesterone treatments and the Mirena iud are effective reversible treatments that will help many people. There is also a drug called Lysteda that contains no hormones which will help others. Many choose to take Ibuprofen or Tylenol (acetaminophen). ...Read more
Can preeclampsia be possible if no high BP (possible that prescription buspirone/sertraline keeping BP low?) have had occasional protein trace in urine....
I wouldn't: Lipo-6 is a diet supplement marketed as a fat burner. At least two of its ingredients put up a red flag: yohimbine and caffeine. Evidence for its effectiveness is weak or non-existent. As you know, manufacture of supplements is not regulated. On the other side, sertraline is very effective but 1006 drugs are listed that interact with it, 250 of them "major interactions." I wouldn't mix them:) ...Read moreSee 1 more doctor answer
Both SSI Both SSRI: They are both antidepressants of the SSRI family, but theoretically have different potencies. Citilopram is newer and in theory new and improved, but one works for some, the other for others. Zoloft (sertraline) is a little better for motivation at higher doses in my opinion, but that is my opinion. ...Read more
Negative Effects- ye: Is ne like se? (i.e., negative effect). Common zoloft side effects include: nausea, v appetite, loose bowel movements, sexual dysfunction, insomnia or feeling more sleepy, ^ sweating, tremor, feeling anxious (initially). Check this site for a more comprehensive list: http://depression.About.Com/od/sertraline/a/zoloft-side-effects.Htm. ...Read moreSee 1 more doctor answer
Ask self this!: What dose are you on? How long have you been taking it? Are you doing anything that could possibly detract from its effect, like drinking alcohol? What are you taking it for? One needs to be on at least75 to 150 mg for usually 4 to 6 weeks or more before deciding it is not helping. Taking it for ocd will take longer to see an effect than for depression. And maybe it's just not the drug for you. ...Read more
About a week: Sertraline half life is about one day, meaning the amount of drug in your systems drops by 1/2 each day. So there is 50% left after day 1, 25% after day 2, 12.5% after day 3, etc. So after about a week the drug is generally out of your system. Discontinuation symptoms, like feeling "brain zaps", can last 1 - 2 weeks after stopping the medication. ...Read more
SSRIs: Zoloft or sertraline commonly results in nausea, dry mouth, upset stomach, constipation within the first several weeks, but these should go away. Other side effects (less common) include sexual side effects (decreased interest, inability to have an orgasm), increased thoughts of suicide in those 25 and younger, blurred vision, abnormal bleeding among others. ...Read moreSee 1 more doctor answer
Zoloft (sertraline) and itchy: We can be allergic to any chemicals that we take, from skin product to pills. Itchy is the main allergic reaction to anything. But itchy is not know of as a "side effect" from zoloft (sertraline). Any redness on the skin where it itch? How long does it last of been happening? Does it get worse?Had you taken zoloft (sertraline) before then take it again? You can also react to the chemical that makes the pill, not zoloft (sertraline). ...Read moreSee 1 more doctor answer